# SDR TSAA9933218

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 4 FLOOR PROXIMITY LIGHT ASSY DUE TO NO 'ALL IS WELL' LED.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
